# SDR SWAA2025102724068

- Difficulty date: October 13, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 44,526 hours, 20,780 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSIST HANDLE LOOSE FWD. SIDE OF R2 DOOR.   SECURED THE R2 DOOR ASSIST HANDLE IAW AMM 52-41-31.
